# SDR 2005UALA00358

- Difficulty date: April 17, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 758, STRINGER 16L IS DENTED. REPAIR DOUBLER AND TRIPLER WERE INSTALLED.
